Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 37, NWS Green Bay, WI

May 3, 2016

NWS Green Bay, WI issued this small craft advisory at May 3, 2016, 3:39 AM CDT. It took effect at May 4, 2016, 12:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 3, 2016, 3:39 AM CDT (08:39 UTC)
In effect from
May 4, 2016, 12:00 AM CDT
Expired
May 5, 2016, 12:00 AM CDT
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

193 
WHUS73 KGRB 030839
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CDT TUE MAY 3 2016

...GUSTY WINDS EXPECTED AFTER MIDNIGHT BEHIND A COLD FRONT...

.GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT
TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER
MIDNIGHT...CONTINUING THROUGH WEDNESDAY EVENING.

LMZ521-522-541>543-031645-
/O.NEW.KGRB.SC.Y.0037.160504T0500Z-160505T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
339 AM CDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CDT WEDNESDAY NIGHT. 

* WINDS...NORTH WINDS 15 TO 25 KNOTS AFTER MIDNIGHT.

* WAVES...2 TO 4 FEET TONIGHT...BUILDING TO 3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
7 follow-up statements
035 
WHUS73 KGRB 031519
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT TUE MAY 3 2016

...GUSTY WINDS EXPECTED AFTER MIDNIGHT BEHIND A COLD FRONT...

.GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT
TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER
MIDNIGHT...CONTINUING THROUGH WEDNESDAY EVENING.

LMZ521-522-541>543-032330-
/O.CON.KGRB.SC.Y.0037.160504T0500Z-160505T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1019 AM CDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT CDT WEDNESDAY NIGHT...

* WINDS...NORTH WINDS 15 TO 25 KNOTS AFTER MIDNIGHT.

* WAVES...BUILDING TO 2 TO 4 FEET TONIGHT THEN CONTINUING THROUGH
  WEDNESDAY EVENING. A FEW 5 FOOT WAVES POSSIBLE TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN AND NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
298 
WHUS73 KGRB 032115
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT TUE MAY 3 2016

...GUSTY WINDS EXPECTED AFTER MIDNIGHT BEHIND A COLD FRONT...

.GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT
TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER
MIDNIGHT...CONTINUING THROUGH WEDNESDAY EVENING.

LMZ521-522-541>543-040515-
/O.CON.KGRB.SC.Y.0037.160504T0500Z-160505T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
415 PM CDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT CDT WEDNESDAY NIGHT...

* WINDS...NORTH WINDS 15 TO 25 KNOTS AFTER MIDNIGHT.

* WAVES...BUILDING TO 2 TO 4 FEET TONIGHT THEN CONTINUING 
  THROUGH WEDNESDAY EVENING. A FEW 5 FOOT WAVES POSSIBLE TOWARD 
  THE OPEN WATERS OF LAKE MICHIGAN AND NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
913 
WHUS73 KGRB 040205
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT TUE MAY 3 2016

...GUSTY WINDS EXPECTED AFTER MIDNIGHT BEHIND A COLD FRONT...

.GUSTY NORTH WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT
TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER
MIDNIGHT...CONTINUING THROUGH WEDNESDAY EVENING.

LMZ521-522-541>543-041015-
/O.CON.KGRB.SC.Y.0037.160504T0500Z-160505T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
905 PM CDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY NIGHT...

* WINDS...NORTH WINDS 15 TO 25 KNOTS AFTER MIDNIGHT.

* WAVES...BUILDING TO 2 TO 4 FEET TONIGHT THEN CONTINUING 
  THROUGH WEDNESDAY EVENING. A FEW 5 FOOT WAVES POSSIBLE TOWARD 
  THE OPEN WATERS OF LAKE MICHIGAN AND NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
543 
WHUS73 KGRB 040847
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 AM CDT WED MAY 4 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING...

.GUSTY NORTH WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT
TODAY...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH
THIS EVENING.

LMZ521-522-541>543-041700-
/O.CON.KGRB.SC.Y.0037.000000T0000Z-160505T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
347 AM CDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...NORTH WINDS 15 TO 25 KNOTS...SUBSIDING TO 10 TO 20 KNOTS
  THIS EVENING.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
530 
WHUS73 KGRB 041502
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1002 AM CDT WED MAY 4 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING...

.GUSTY NORTH WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT
TODAY...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH
THIS EVENING.

LMZ521-522-541>543-042315-
/O.CON.KGRB.SC.Y.0037.000000T0000Z-160505T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1002 AM CDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...NORTH 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS...
  DECREASING TO 10 TO 20 KNOTS LATE THIS EVENING.

* WAVES...2 TO 4 FT...LOCALLY 5 FEET NEAR DEATHS DOOR AND TOWARD
  THE OPEN WATERS OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
072 
WHUS73 KGRB 042100
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT WED MAY 4 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING...

.GUSTY NORTH WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT
TODAY...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH
THIS EVENING.

LMZ521-522-541>543-050500-
/O.CON.KGRB.SC.Y.0037.000000T0000Z-160505T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
400 PM CDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...NORTH 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS
  LATE THIS EVENING.

* WAVES...2 TO 4 FT...LOCALLY 5 FEET NEAR DEATHS DOOR AND TOWARD 
  THE OPEN WATERS OF GREEN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
132 
WHUS73 KGRB 050207
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
907 PM CDT WED MAY 4 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MIDNIGHT...

.GUSTY NORTH WINDS WILL CONTINUE IN THE WAKE OF A COLD
FRONT...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH
TONIGHT.

LMZ521-522-541>543-050500-
/O.CON.KGRB.SC.Y.0037.000000T0000Z-160505T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
907 PM CDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...NORTH DECREASING TO 10 TO 20 KNOTS.

* WAVES...2 TO 4 FT...LOCALLY 5 FEET NEAR DEATHS DOOR AND TOWARD 
  THE OPEN WATERS OF GREEN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 3, 3:33 AM CDT, 6 minutes earlier.

Area forecast discussion, May 3, 3:33 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
333 AM CDT TUE MAY 3 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 333 AM CDT TUE MAY 3 2016

A COLD FRONT AND VIGOROUS MID LEVEL TROUGH WILL TRACK THROUGH THE
REGION TODAY...BRINGING SHOWERS AND A FEW THUNDERSTORMS TO THE
AREA LATER THIS AFTERNOON AND INTO THE EVENING HOURS. BEFORE THE
FRONT TRACKS THROUGH...HIGHS TODAY WILL SOAR WELL INTO THE 60S
ACROSS THE FORECAST AREA...WITH A FEW 70 DEGREE READINGS NOT OUT
OF THE QUESTION. MUCAPES THIS AFTERNOON AND THIS EVENING SOAR TO
500 TO 750 J/KG WITH MODEL SOUNDINGS SHOWING FAIRLY LOW WET BULB
ZERO HEIGHTS AROUND 6000 FT. ALTHOUGH THESE PARAMETERS DO NOT
PORTEND SEVERE WEATHER...THEY ARE INDICATIVE OF AN ENVIRONMENT
FAVORABLE FOR THUNDERSTORMS WITH THE COLD FRONT AS WELL AS SOME
SMALL HAIL IN THE MORE VIGOROUS UPDRAFTS GIVEN THE LOW WET BULB
ZERO HEIGHTS. GIVEN THE DYNAMICS AND INSTABILITY ASSOCIATED WITH
THE COLD FRONT WILL KEEP POPS FAIRLY HIGH ACROSS THE AREA THIS
AFTERNOON AND INTO THIS EVENING.

A COOLER AIRMASS BEHIND THE DEPARTING FRONT WILL BRING HIGH
TEMPERATURES BACK DOWN BELOW NORMAL ON WEDNESDAY...AS AFTERNOON
TEMPERATURES ONLY GET INTO THE UPPER 40S TO THE MIDDLE 50S. THE
MID LEVEL TROUGH WILL STILL BE IN THE VICINITY ON WEDNESDAY...WITH
PV ANOMALIES TRACKING AROUND THE TROUGH AND THROUGH THE WESTERN
GREAT LAKES. THERE ARE SOME INDICATIONS THAT THERE COULD BE SOME
ISOLATED SHOWERS ON WEDNESDAY WITH SOME OF THE AFOREMENTIONED
SHORTWAVES. HOWEVER CHANCES WOULD BE FAIRLY LOW...IN THE 20
PERCENT RANGE...AS MODEL SOUNDINGS SHOW MOISTURE WILL BE MEAGER
ACROSS THE AREA.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 333 AM CDT TUE MAY 3 2016

AN AMPLIFIED PATTERN WILL BE IN PLACE DURING THE MIDWEEK
PERIOD...THANKS TO A DOMINANT RIDGE OVER WESTERN NORTH AMERICA...AND
A TROUGH OVER THE EAST.  THIS PATTERN WILL GRADUALLY SHIFT EAST AND
DEAMPLIFY BY THIS WEEKEND WHILE BECOMING SPLIT AT THE SAME TIME.  IN
GENERAL THOUGH...PRECIP CHANCES LOOK RELATIVELY FEW DURING THE
PERIOD...WHILE TEMPERATURES WILL BECOME WELL ABOVE NORMAL FOR A
SHORT PERIOD AS THE RIDGE BUILDS INTO THE REGION.  THE MODELS ARE IN
GOOD AGREEMENT INTO THE FIRST HALF OF THIS WEEKEND...AND WILL FOLLOW
A BLEND OF THE ECMWF/GFS FOR MUCH OF THIS FORECAST.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...UPPER LOW PRESSURE WILL BE
DEPARTING THE SOUTHERN GREAT LAKES INTO THE OHIO VALLEY ON WEDNESDAY
NIGHT.  HIGH PRESSURE WILL BE BUILDING SOUTHEAST ACROSS THE STATE IN
ITS WAKE.  THIS SURFACE HIGH WILL SUPPORT CLEARING SKIES AND
DIMINISHING WINDS THROUGH THE NIGHT...AND THE POSSIBILITY OF FROST BY
EARLY THURSDAY MORNING.  PROBABILITIES LOOK HIGHEST NORTH AND WEST
OF THE FOX VALLEY...SINCE THE PRESSURE GRADIENT LOOKS RELATIVELY
TIGHTER OVER EASTERN WI.  HIGH PRESSURE WILL THEN MOVE ACROSS THE
REGION ON THURSDAY MORNING.  RETURN FLOW WILL LEAD TO WARM ADVECTION
THURSDAY AFTERNOON AND THURSDAY NIGHT.  THE INCOMING AIRMASS IS NOT
THAT MOIST THOUGH...AND MID-LEVEL LAPSE RATES LOOK RELATIVELY WEAK.
WILL PREFER TO KEEP THE REGION DRY.

REST OF THE FORECAST...VERY WARM AIR WILL SURGE INTO THE REGION ON
FRIDAY FROM THE CENTRAL PLAINS.  UPPER 70S TO MID 80S HIGHS SEEMS
LIKELY.  THE SURGE OF SUMMER LIKE WARMTH WILL BE SHORT-
LIVED...HOWEVER...AS A NORTHERN STREAM SHORTWAVE WILL PUSH A COLD
FRONT ACROSS THE REGION LATE FRIDAY NIGHT INTO SATURDAY.  SCATTERED
SHOWERS AND STORMS APPEAR POSSIBLE ALONG THE FRONT.  TEMPERATURES TO
RETURN CLOSER TO NORMAL FOR SUNDAY AND MONDAY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1016 PM CDT MON MAY 2 2016

LINGERING AREA OF MID LEVEL CLOUDS WERE DRIFTING SOUTHWARD OVER
CENTRAL WISCONSIN LATE THIS EVENING...OTHERWISE VFR CONDITIONS TO
PREVAIL OVERNIGHT INTO MIDDAY TUESDAY. MID TO HIGH LEVEL CLOUDS
AHEAD OF A COLD FRONT WILL BEGIN TO DROP INTO NORTHERN WISCONSIN
OVERNIGHT. CLOUDS AND WIND WILL THEN INCREASE THROUGH THE MORNING
HOURS. INITIAL TIMING OF SCATTERED TO NUMEROUS SHOWERS ALONG WITH
SCATTERED THUNDERSTORMS REACHING NORTH CENTRAL WISCONSIN EARLY
AFTERNOON BEFORE REACHING CENTRAL AND EAST CENTRAL WISCONSIN LATER
AFTERNOON AND EVENING. TOTAL TOTALS WELL INTO THE 50S AND CAPE
VALUES TO AROUND 800 J/KG INDICATE A FEW OF THE STORMS COULD
CONTAIN HAIL. WIND SHIFTING TO NORTHWEST IN THE WAKE OF THE COLD
FRONT LIKELY EARLY AFTERNOON OVER THE NORTH AND EVENING HOURS OVER
CENTRAL AND EAST CENTRAL WISCONSIN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KURIMSKI
LONG TERM......MPC
AVIATION.......TDH
Hazardous weather outlook, May 3, 3:38 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
338 AM CDT TUE MAY 3 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040845-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
338 AM CDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS WITH A COLD FRONTAL
PASSAGE...MAINLY THIS AFTERNOON AND EVENING. ALTHOUGH WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...ANY THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FROST IS POSSIBLE WEDNESDAY NIGHT NORTH AND WEST OF THE FOX VALLEY.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT INTO
SATURDAY...AND AGAIN ON MONDAY. IT IS TOO EARLY TO DETERMINE THE
THREAT OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR
TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF
HAIL GREATER THAN A HALF INCH IN DIAMETER.

LMZ521-522-541>543-040845-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
338 AM CDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING.
THE STRONGEST STORMS COULD PRODUCE SMALL HAIL.

GUSTY NORTHERLY WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT
TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH WEDNESDAY
EVENING...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.

THE CHANCE OF THUNDERSTORMS WILL RETURN FRIDAY NIGHT INTO
SATURDAY AND AGAIN ON MONDAY.

KURIMSKI/MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 5:37 PM CDTSpecial Weather StatementGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas83 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.